Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 142, NWS Kansas City, MO

June 9, 2009Cass County, Jackson County, Missouri; Johnson County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 9, 2009, 12:28 PM CDT for Cass County, Jackson County, Missouri; Johnson County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2009, 12:28 PM CDT (17:28 UTC)
Expired
Jun 9, 2009, 1:00 PM CDT
In force
32 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Johnson County, KS, Cass County, MO, Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 21 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 9:02 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 5.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2009-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2009-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 091728
SVREAX
KSC091-MOC037-095-091800-
/O.NEW.KEAX.SV.W.0142.090609T1728Z-090609T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1228 PM CDT TUE JUN 9 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...
  NORTHWESTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 100 PM CDT

* AT 1227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 6 MILES NORTHEAST OF SPRING HILL...AND
  MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BELTON AROUND 1250 PM CDT.
  GRANDVIEW AROUND 1255 PM CDT.
  RAYMORE...LEES SUMMIT...LAKE WINNEBAGO AND GREENWOOD AROUND 100 PM
  CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
STILLWELL AND STANLEY.

LAT...LON 3899 9433 3883 9427 3874 9474 3885 9477
TIME...MOT...LOC 1728Z 250DEG 23KT 3879 9471

$$

ACH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:48 AM CDT, 5 hours 40 minutes earlier.

Area forecast discussion, Jun 9, 6:48 AM CDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
648 AM CDT TUE JUN 9 2009

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

...HEAVY RAIN POSSIBLE ACROSS NORTHERN MISSOURI TONIGHT...

ZONAL FLOW IS CURRENTLY PREVAILING ACROSS THE CENTRAL PLAINS AS A
CLOSED LOW ACROSS THE U.S./CANADIAN BORDER -AND TROUGH OFF THE
CALIFORNIA/BAJA COAST- KEEP A RIDGE ACROSS MEXICO AND THE SOUTHERN
PLAINS SUPPRESSED. VERITY OF MODELS FORECAST THAT THE
CALIFORNIA/BAJA TROUGH WILL EJECT SEVERAL SHORTWAVES INTO THE ZONAL
FLOW ACROSS THE PLAINS THROUGH THE REST OF THE WORK WEEK AND INTO
THE WEEKEND. CLOSER TO HOME...THE FRONT THAT PUSHED THROUGH THE
REGION YESTERDAY HAS SETTLED ALONG THE ARKANSAS/MISSOURI BORDER.
SHORTWAVES MOVING INTO THE ZONAL FLOW WILL HELP SHIFT THE FRONT BACK
NORTH TODAY...UNFORTUNATELY FINDING THE SHORTWAVE IN THE CONFLUENT
FLOW ACROSS THE PLAINS IS A BIT OF A TASK. STILL...UP SWING IN
CLOUDS ON INFRARED IMAGERY OVER THE PAST SEVERAL HOURS ACROSS THE
FAR WESTERN PLAINS...ALONG WITH VEERING H8 WINDS IN THE PROFILER
NETWORK OUT THAT WAY...INDICATE THAT ONE OF THESE HARD TO SEE WAVES
IS HEADING THIS WAY.

SHORT RANGE MODEL OUTPUT IS HAVING A BIT OF A TIME PINNING DOWN HOW
FAR NORTH THE FRONT WILL MOVE TODAY....WHICH IS UNDERSTANDABLE GIVEN
THE THE ZONAL FLOW AND COOL HIGH PRESSURE CURRENTLY SPREAD ACROSS
KANSAS AND MISSOURI. NOT GOING TO GET TO HUNG UP ON ON WHICH MODEL
IS RIGHT OR WRONG FOR NOW...BUT INSTEAD AM CHOOSING TO SIMPLY FOCUS
ON THE FACT THAT A WARM FRONT WILL BE LIFTING INTO CENTRAL -MAYBE
NORTHERN- MISSOURI TODAY. SHORTWAVE MOVING THOUGH TODAY/TONIGHT WILL
THEN FOCUS THE LOW LEVEL JET ACROSS THE FRONT OVERNIGHT. WITH
PRECIPITABLE WATER VALUES IN EXCESS OF 1.5 INCHES...BASIC
FORECASTING POINTS AT A STRONG POTENTIAL FOR CONVECTION WITH HEAVY
RAIN ACROSS AT LEAST THE NORTHERN HALF OF THE FORECAST AREA TONIGHT.
AS A RESULT...HAVE BUMPED POPS INTO THE CATEGORICAL RANGE FOR
TONIGHT ALONG AND NORTH OF HIGHWAY 36 FROM ST. JOSEPH TO MACON. HAVE
HOISTED A FLASH FLOOD WATCH ACROSS THESE PORTIONS OF MISSOURI FOR
TONIGHT AS A RESULT. DAY SHIFT MIGHT NEED TO REFINE ITS LOCATION AND
TIMING...BUT WITH FLASH FLOOD GUIDANCE VALUES OF 1 INCH OR LESS
ACROSS THE MANY PARTS OF THE WATCHED AREA...AND RIVERS ALREADY
SWOLLEN FROM RECENT RAINS...INDICATIONS ARE THAT IT WONT TAKE MUCH
TO PRODUCE SOME SORT OF FLOODING.

AS FOR TODAY...SHORTWAVE MOVING OUT OF THE DESERT SOUTHWEST MIGHT
KICK CONVECTION OFF EVEN BEFORE TONIGHT. WITH A WARM FRONT MOVING
NORTH...AND SOME MID-LEVEL INSTABILITY...THE WAVE SHOULD ONLY BE
LIMITED BY AVAILABLE MOISTURE...SO IT SHOULD BE ABLE GET SOME
ACTIVITY GOING BY THIS AFTERNOON AS THE MOISTURE MOVES NORTH. HAVE
HOWEVER...DID LIMITED LIKELY POPS TO WESTERN REACHES OF THE FORECAST
AREA BASED ON THE LIMITING MOISTURE.

VICINITY OF THE WARM FRONT AND A 50 KNOT H5 JET STREAK MIGHT PROVIDE
ENOUGH SHEAR THAT SOME OF THE ACTIVITY THAT OCCURS THIS AFTERNOON
MIGHT PRODUCE MARGINALLY SEVERE WEATHER. SIMILAR LOGIC APPLIES TO
THE CONVECTION THAT OCCURS TONIGHT...THOUGH BEST POTENTIAL FOR
SEVERE WEATHER WOULD BE ALONG THE SOUTH SIDE OF ANY CONVECTIVE
COMPLEX THAT DEVELOPS.

FOR WEDNESDAY AND WEDNESDAY NIGHT...THE COLD POOL PUT DOWN BY
TONIGHTS CONVECTION WILL HELP SHOVE THE FRONTAL BOUNDARY -WHEREVER
IT IS- BACK TO THE SOUTH. BUT...THE FRONT WILL MOST LIKELY WAIT TILL
WEDNESDAY NIGHT/THURSDAY TO EXIT THE FORECAST AREA COMPLETELY. THIS
WILL LEAVE A CHANCE OF MORE STORMS ACROSS THE FORECAST AREA THROUGH
WEDNESDAY NIGHT.

CUTTER

&&

.AVIATION...

FOR THE 12Z TAFS...ELEVATED MOISTURE ADVECTION ASSOCIATED WITH A
MID-LEVEL SPEED MAX WAS ALREADY BEGINNING TO GENERATE WIDESPREAD
ELEVATED CONVECTION ACROSS NORTH CENTRAL KANSAS INTO NEBRASKA. THIS
ACTIVITY WILL CONTINUE TO INCREASE IN COVERAGE AND SPREAD EAST THIS
MORNING...REACHING THE TERMINALS AROUND THE NOON HOUR. SHOWERS AND
EMBEDDED STORMS WILL IMPACT THE TERMINALS FOR MUCH OF THE
AFTERNOON...ALTHOUGH GIVEN THEIR HIGH BASED NATURE...CONDITIONS
SHOULD REMAIN GENERALLY VFR.

SOME QUESTION REMAINS AS TO HOW MUCH OF A BREAK WE WILL SEE EARLY
THIS EVENING BEFORE THE SECOND ROUND OF PRECIPITATION BUILDS TOWARD
THE AREA. A LARGE THUNDERSTORM COMPLEX...ORIGINATING FROM AN
EXPECTED SEVERE WEATHER OUTBREAK OVER SRN KS/NRN OK ALONG A
RETREATING WARM FRONT...WILL OVERSPREAD THE TERMINALS THIS EVENING.
THE TRACK OF THE SURFACE LOW SHOULD KEEP WINDS GENERALLY FROM THE
SOUTHEAST TO EAST-SOUTHEAST THROUGH TONIGHT...ALTHOUGH LOCAL
CONDITIONS WITH VARIABLE/GUSTY WINDS MAY BE POSSIBLE ACROSS THE
KANSAS CITY TERMINALS LATE THIS EVENING.

MODERATE TO HEAVY PRECIPITATION MAY ACCOMPANY TONIGHTS MCS...WITH
CEILINGS GRADUALLY LOWERING TO MVFR. AS MOISTURE POOLS LONG AND JUST
BEHIND THE BROAD SURFACE LOW...WOULD NOT BE SURPRISED TO SEE LATER
AMENDMENTS TAKE CEILINGS TO IFR OVERNIGHT.

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM TUESDAY TO 7 AM WEDNESDAY FOR
     MOZ002-MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ012-
     MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-
     MOZ023-MOZ024-MOZ025.

KS...NONE.
Hazardous weather outlook, Jun 9, 6:08 AM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
608 AM CDT TUE JUN 9 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-101100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
608 AM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

A WARM FRONT ALONG THE ARKANSAS AND MISSOURI BORDER WILL SLOWLY
RETREAT NORTH TODAY AS A LOW PRESSURE SYSTEM DEVELOPS IN SOUTH
CENTRAL KANSAS. THUNDERSTORMS WILL OVERSPREAD EASTERN KANSAS AND
NORTHERN MISSOURI LATER THIS MORNING INTO THE AFTERNOON. NO
SIGNIFICANT WEATHER IS EXPECTED WITH THIS ACTIVITY.

AS THE FRONT RETREATS NORTH THIS EVENING...THUNDERSTORMS ARE
EXPECTED TO REDEVELOP MAINLY ACROSS CENTRAL KANSAS AND MOVE EAST INTO
THE OUTLOOK AREA TONIGHT. GULF MOISTURE WILL SURGE NORTH OVER THE
FRONT WITH WEAK TO MODERATE INSTABILITY SUPPORTING THE POTENTIAL FOR
SEVERE THUNDERSTORM DEVELOPMENT. THE PRIMARY THREATS WITH ANY SEVERE
THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS.

ALTHOUGH THUNDERSTORMS ARE LIKELY REGION WIDE...THE GREATEST RISK OF
SEVERE WEATHER WILL GENERALLY BE RESTRICTED TO AREAS SOUTH OF
INTERSTATE 70 DURING THE LATE EVENING AND OVERNIGHT HOURS. IN
ADDITION...THUNDERSTORMS MAY BECOME RATHER WIDESPREAD WITH HEAVY
RAINFALL POSSIBLE LEADING TO FLOODING...ESPECIALLY ACROSS AREAS
ALONG AND NORTH OF HIGHWAY 36 FROM ST JOSEPH TO MACON WHERE RECENT
RAINS HAVE LEFT THE GROUND SATURATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE POTENTIAL FOR THUNDERSTORM ACTIVITY WILL PERSIST ACROSS THE
REGION THROUGH WEDNESDAY AND WEDNESDAY NIGHT. DEPENDING ON WHERE THE
FRONT IS...MARGINALLY SEVERE WEATHER MAY ALSO PERSIST. ANY ADDITIONAL
RAINFALL WILL AGGRAVATE ANY FLOODING POTENTIAL.

OTHERWISE...THERE IS ALSO A CHANCE OF THUNDERSTORMS ON SATURDAY...
THOUGH IT IS TOO EARLY TO DETERMINE WHETHER THESE STORMS WILL BE
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ALONG AND SOUTH OF INTERSTATE 70
THIS AFTERNOON AND TONIGHT.

CUTTER

In the hours before

Local storm report, Jun 9, 11:57 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1157 AM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             CLINTON                 38.37N 93.77W
06/09/2009  E1.25 INCH       HENRY              MO   LAW ENFORCEMENT

            QUARTER TO HALF DOLLAR SIZED HAIL REPORTED IN CLINTON.

&&

MRD
Local storm report, Jun 9, 12:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1216 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             2 NW LENEXA             38.98N 94.81W
06/09/2009  E1.00 INCH       JOHNSON            KS   LAW ENFORCEMENT

&&

ABAILEY
Local storm report, Jun 9, 12:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1222 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     HAIL             OLATHE                  38.89N 94.81W
06/09/2009  E1.00 INCH       JOHNSON            KS   TRAINED SPOTTER

&&

ABAILEY
Local storm report, Jun 9, 12:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1223 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     HAIL             2 W LENEXA              38.96N 94.83W
06/09/2009  E1.00 INCH       JOHNSON            KS   TRAINED SPOTTER

&&

MRD
Local storm report, Jun 9, 12:24 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1224 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     HAIL             OLATHE                  38.89N 94.81W
06/09/2009  E1.00 INCH       JOHNSON            KS   PUBLIC

&&

MRD
Local storm report, Jun 9, 12:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1227 PM CDT TUE JUN 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     HAIL             LENEXA                  38.96N 94.79W
06/09/2009  E1.00 INCH       JOHNSON            KS   BROADCAST MEDIA

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 3:56 AM CDTFlash Flood WatchEAXAdair, Andrew, Buchanan, Caldwell, Carroll, Cass and 27 more24 hr
Jun 9, 10:03 AM CDTSevere Thunderstorm WarningEAXCass27 min
Jun 9, 10:11 AM CDTSevere Thunderstorm WarningEAXBates, Cass34 min
Jun 9, 10:21 AM CDTSevere Thunderstorm WarningEAXCass, Jackson24 min
Jun 9, 10:25 AM CDTSevere Thunderstorm WarningEAXBates35 min
Jun 9, 10:43 AM CDTSpecial Weather StatementEAXJackson32 min
Jun 9, 10:44 AM CDTSpecial Weather StatementEAXHenry46 min
Jun 9, 10:50 AM CDTSpecial Weather StatementEAXJackson25 min
Jun 9, 11:13 AM CDTSevere Thunderstorm WarningEAXHenry32 min
Jun 9, 11:43 AM CDTSevere Thunderstorm WarningEAXHenry32 min
Jun 9, 11:53 AM CDTSevere Thunderstorm WarningEAXPlatte37 min
Jun 9, 12:01 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte29 min
Jun 9, 12:21 PM CDTSevere Thunderstorm WarningEAXClay, Jackson24 min
Jun 9, 12:38 PM CDTAreal Flood AdvisoryEAXCass, Clay, Jackson, Platte6 hr
Jun 9, 12:43 PM CDTSevere Thunderstorm WarningEAXJackson32 min
Jun 9, 12:46 PM CDTSevere Thunderstorm WarningEAXClay, Platte19 min
Jun 9, 12:50 PM CDTSevere Thunderstorm WarningEAXJackson25 min
Jun 9, 12:59 PM CDTSevere Thunderstorm WarningEAXCass, Jackson31 min
Jun 9, 1:08 PM CDTSevere Thunderstorm WarningEAXBates, Cass22 min
Jun 9, 1:09 PM CDTSpecial Weather StatementEAXJackson36 min
Jun 9, 1:27 PM CDTSevere Thunderstorm WarningEAXCass, Henry, Jackson, Johnson33 min
Jun 9, 1:30 PM CDTSevere Thunderstorm WarningEAXBates, Cass30 min
Jun 9, 1:50 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson25 min
Jun 9, 1:52 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson23 min
Jun 9, 2:04 PM CDTAreal Flood AdvisoryEAXCass, Johnson6 hr
Jun 9, 2:17 PM CDTSpecial Weather StatementEAXHenry, Johnson, Pettis28 min
Jun 9, 2:30 PM CDTSevere Thunderstorm WarningEAXHenry30 min
Jun 9, 2:40 PM CDTSevere Thunderstorm WarningEAXPettis35 min
Jun 9, 2:47 PM CDTAreal Flood AdvisoryEAXHenry3 hr
Jun 9, 3:56 PM CDTRiver Flood WarningEAXCarroll, Chariton18 hr
Jun 9, 10:08 AM CDTSpecial Weather StatementEAXJohnson37 min
Jun 9, 11:09 AM CDTSpecial Weather StatementEAXLeavenworth36 min
Jun 9, 11:38 AM CDTSpecial Weather StatementEAXJohnson37 min
Jun 9, 12:37 PM CDTSevere Thunderstorm WarningEAXJohnson23 min
Jun 9, 12:40 PM CDTSpecial Weather StatementEAXWyandotte35 min
Jun 9, 1:24 PM CDTSevere Thunderstorm WarningEAXLinn36 min
Jun 9, 6:19 PM CDTSpecial Weather StatementEAXLinn26 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.